# SDR SWIA202161286

- Difficulty date: August 4, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H PRESSURE FLOOR SILL PANEL HAS MULTIPLE SPOTS OF CORROSION, MARKED    (C-CHECK RO 9-30-21)    REMOVED CORROSION ON R/H PRESSURE FLOOR SILL PANEL REF REO 601R-53-41-666 REV -C DATED 2012-11-06 AND REO 601R-53-41-2955 REV -- DATED 2021-08-30. FOUND TO BE IN LIMITS . COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV -C DATED 2012-11-06 AND REO 601R-53-41-2955 REV -- DATED 2021-08-30. COMPLIED WITH TASK CARD 51-900-1003-SKY.  NO WEIGHT LOSE OR GAINS BLENDS ONLY.SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
